# SDR DALA2022050303109

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,455 hours, 39,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 DENT ON FUSELAJE SKIN AT STA 1500 BTW S28 AND S29 RH AT LOWER FUSELAJE (FUS). CORRECTIVE ACTION: SUMMARY OF NRC 00061: DENT WAS REPAIRED PER PRI 599078-14 REV. 0 AND ERA 599078-14 REV. ORIGINAL. (2215285)
